Approximate of differentiated functions by polynomials on regions with external peaks

Authors

  • V. B. Semenyuk Ин-т математики АН Украины, Киев

Keywords:

-

Abstract

For isotropic Sobolev spaces defined on domains with outward cusps of power type, a method of approximation of functions and their derivatives by algebraic polynomials is indicated, and the corresponding approximation estimates are given.

References

Соболев С, Л. Некоторые применения функционального анализа в математической физике.— М. : Наука, 1988.— 366 с.

Коновалов В. II. Равномерное приближение алгебраическими многочленами и продолжение функций многих действительных переменных//Укр. мат. журн.— 1989.— 41, № 4.— С. 485—492.

Семенюк В. Б. Приближение функций и их производных некоторыми сплайнами на областях с внешним пиком//Исследования по теории приближения функций.— Киев: Ин-т математики АН УССР, 1991.— С. 100—109.

Коновалов В. Н. Описание следов некоторых классов функций многих переменных.— Киев, 1984.— 64 с.— (Препринт / АН УССР. Ин-т математики; 84.21).

Downloads

Published

17.04.1992

Issue

Section

Research articles

How to Cite

Semenyuk , V. B. “Approximate of Differentiated Functions by Polynomials on Regions With External Peaks ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 44, no. 4, Apr. 1992, pp. 534-40, https://umj.imath.kiev.ua/index.php/umj/article/view/7895.